MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 14; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 14; INTRODUCER, CATHETER
Model Number 406303
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recall number: 3005334138-12/5/2019-001-r.The investigation revealed that a 12f dilator and 12f sheath were packaged within the 14f fast-cath trio hemostasis introducer package.
 
Event or Problem Description
After a procedure the customer decided to return 129 unused devices for continued insertion difficulties.It was later determined that the introducers were 12f instead of the 14f as labeled.

Brand Name
FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 14
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9507773
Report Number3005334138-2019-00968
Device Sequence Number19574984
Product Code DYB
UDI-Device Identifier05414734203906
UDI-Public05414734203906
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number406303
Device Catalogue Number406303
Device Lot Number7133555
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1